File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the periodic solutions for both nonlinear differential and difference equations: A unified approach

TitleOn the periodic solutions for both nonlinear differential and difference equations: A unified approach
Authors
KeywordsDifferential And Difference Equation
Hirota's Bilinear Method
Periodic Wave Solution
Riemann Theta Function
Soliton Solution
Issue Date2010
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physleta
Citation
Physics Letters, Section A: General, Atomic And Solid State Physics, 2010, v. 374 n. 35, p. 3629-3634 How to Cite?
AbstractA direct and unifying scheme for disclosure of periodic wave solutions of both nonlinear differential and difference equations is presented. The scheme is based on Hirota's bilinear form and certain Riemann theta function formulae. The relations between the periodic wave solutions and soliton solutions are rigorously established. © 2010 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/157076
ISSN
2015 Impact Factor: 1.677
2015 SCImago Journal Rankings: 0.755
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants CouncilHKU 7038/07P
HKU 7118/07E
HUK 7120/08E
National Science Foundation of China10971031
Shanghai Shuguang Tracking Project08GG01
Funding Information:

We would like to express our special thanks to the referee for his valuable suggestions. The work described in this Letter was supported by grants from Research Grants Council through contracts HKU 7038/07P, HKU 7118/07E and HUK 7120/08E, the National Science Foundation of China (No. 10971031) and Shanghai Shuguang Tracking Project (No. 08GG01).

References

 

DC FieldValueLanguage
dc.contributor.authorFan, Een_US
dc.contributor.authorChow, KWen_US
dc.date.accessioned2012-08-08T08:45:13Z-
dc.date.available2012-08-08T08:45:13Z-
dc.date.issued2010en_US
dc.identifier.citationPhysics Letters, Section A: General, Atomic And Solid State Physics, 2010, v. 374 n. 35, p. 3629-3634en_US
dc.identifier.issn0375-9601en_US
dc.identifier.urihttp://hdl.handle.net/10722/157076-
dc.description.abstractA direct and unifying scheme for disclosure of periodic wave solutions of both nonlinear differential and difference equations is presented. The scheme is based on Hirota's bilinear form and certain Riemann theta function formulae. The relations between the periodic wave solutions and soliton solutions are rigorously established. © 2010 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physletaen_US
dc.relation.ispartofPhysics Letters, Section A: General, Atomic and Solid State Physicsen_US
dc.subjectDifferential And Difference Equationen_US
dc.subjectHirota's Bilinear Methoden_US
dc.subjectPeriodic Wave Solutionen_US
dc.subjectRiemann Theta Functionen_US
dc.subjectSoliton Solutionen_US
dc.titleOn the periodic solutions for both nonlinear differential and difference equations: A unified approachen_US
dc.typeArticleen_US
dc.identifier.emailChow, KW:kwchow@hku.hken_US
dc.identifier.authorityChow, KW=rp00112en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.physleta.2010.07.005en_US
dc.identifier.scopuseid_2-s2.0-77955472024en_US
dc.identifier.hkuros185513-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77955472024&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume374en_US
dc.identifier.issue35en_US
dc.identifier.spage3629en_US
dc.identifier.epage3634en_US
dc.identifier.isiWOS:000281218300007-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridFan, E=7006443499en_US
dc.identifier.scopusauthoridChow, KW=13605209900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats